# SDR HALA2021060700084

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 6,348 hours, 1,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG2 FIRE LOOP A FAULT, REMOVED AND REPLACED FIRE DETECTOR ENG 2 LOOP A PYLON IAW AMM 26-12-16 OPS CHECK OK NO FAULTS NOTED.
